# SDR AALA201703139006

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 39,045 hours, 28,720 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. LEFT OVERWING EMERGENCY EXIT LIGHT ON ECAM CAME ON. PASSING THRU FL180 AFTER HITTING A LITTLE LIGHT CHOP. ADJUSTED TARGET BRACKET FOR LEFT OVER WING EMERGENCY EXIT PROXIMITY SENSOR COVER FLAP.
